# SDR REXA2016021100252

- Difficulty date: February 11, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RAIL AT RBL 9.0 FROM FS 349.0 - 485.0 HAS MULTIPLE AREAS OF CORROSION.  R & R SEAT TRACK AT RBL 9.0 FROM FS 349.0 - 485.0 WITH A NEW SERVICEABLE SEAT TRACK IAW SRM TASK 53-00-49-400-801 & 51-42-02-001-001-A01 PART SH670-321591.
